# SDR TSAA0153157

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65C38452
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION PER S/B 737-53A1177R6 AND DISCOVERED DEFECTS IN NUMEROUS AREAS AT LT FUSELAGE WINDOW CORNERS; 2 BETWEEN BS 500-520 AND 33 BETWEEN BS 727-907, RT FUSELAGE WINDOW CORNERS; 8 BETWEEN BS 360-540 AND 1 AT BS 727A-727B FOR A TOTAL OF 44 DEFECTS NOTED AT WINDOW CORNERS UTILIZING HFEC METHOD.  OVERSIZED FASTENER HOLE AND INSTALLED RIVET OR OVERSIZE HI-LOCK.  THE FASTENER HOLES WITH THE 44 DEFECTS WERE OVERSIZED UNTIL THE INDICATIONS WENT AWAY OR REPAIRED WINDOW BY TRIMMING OUT CRACKED HOLES.  INSTALLED FILLER, FABRICATED AND INSTALLED REPAIR DOUBLER, REPAIR TRIPLER, AND SPLICE PLATES.  AIRCRAFT RETURNED TO SERVICE.  (M)
